Ask The Doctor > Questions & Answers > Hey, I am a 25 year old male started on finax

Hey, I am a 25 year old male started on finax

Patient: Hey,I am a 25 year old male started taking finax 2 months back, I was in a state of depression, I still am. The thing is just a few days back I realized I am not getting an erection like I used to before starting finax, and today I couldn’t get an erection at all, I tried a lot, also the volume of the sperm has been reduced, I don’t know what to do, I am in a lot of tension right now as I am losing a lot of hairs and want to continue on finax and at the same time this happened, is it because of finax that I am not.getting an erection. Please reply.

 

 

Doctor: Welcome to Ask The Doctor.We are here to help you.Finasteride is associated with Erectile dysfunction. As far as s emen volume is concerned, this is not due to Finasteride.Finasteride in long term can cause, reduction in sperm count, that too not frequently but this can be a possible side effect.You should see your doctor, if you are getting this problem. He will substitute you with some other drug for the purpose finasteride has been given.Share my opinion with your doctor.I hope it helps.Stay Healthy

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment